# SDR YENA2023111001366

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 78,259 hours, 28,473 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2549, FLL-SDQ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'LOUD BANG AT 6K FT. FOLLOWED BY ENG2 FAIL ECAM.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
